# SDR DU4R2009338

- Difficulty date: March 21, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-300
- Aircraft serial: 23366
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND RT HORIZ STAB L/E PANEL 9250L HAD NUMEROUS HAIL DENTS.
